× Didn't find what you were looking for? Ask a question
  
  
  
  
Top Posters
Since Sunday
57
52
27
18
16
16
15
14
14
14
14
13
New Topic  
wrote...
Posts: 29
Rep: 0 0
2 months ago
An older adult patient has been prescribed telithromycin for community-acquired pneumonia. The nurse has contacted the patient's primary care provider because the patient is on replacement corticosteroid therapy. Why is concomitant use of telithromycin and corticosteroids contraindicated?
A)The woman may be unable to adequately metabolize her corticosteroid.
B)The effect of the corticosteroid may be greatly increased.
C)The woman may have an increased risk of thromboembolism.
D)The corticosteroid may negate the efficacy of the telithromycin.
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 13 times
1 Reply
Related Topics
Replies
wrote...
2 months ago
A
Feedback:
Telithromycin is a potent CYP3A4 inhibitor. Combination of this drug with several medications, including corticosteroids, results in an increased serum concentration of these other drugs.

New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  315 People Browsing
Your Opinion
What percentage of nature vs. nurture dictates human intelligence?
Votes: 74

Previous poll results: Do you believe in global warming?
Related Images
 102
 167
 70

▶️ Video: EpiPen Animation (Part 1)

For a complete list of videos, visit our video library